# SDR ABXA202001140001

- Difficulty date: January 10, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 88,748 hours, 33,023 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LOWER CARGO DOOR WOULD NOT CLOSE ELECTRICALLY.  THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE AFT LOWER CARGO DOOR ELECTRICAL SYSTEM'S WIRING WAS INSPECTED. IN THE FORWARD LOWER CARGO COMPARTMENT, DAMAGED WIRES WERE FOUND BEHIND A WALL PANEL. SOME WIRES APPEARED BURNT. THE WIRES WERE REPAIRED.  THE SUSPECTED CAUSE OF THE DAMAGED WIRES WAS INADEQUATE CLEARANCE BETWEEN THE WALL PANEL FASTENER AND THE WIRE BUNDLE.
